# SDR IPXA2016091108100

- Difficulty date: August 29, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC311112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING T/E SUPPORT TEE CRACKED NEAR WS XW247.  REMOVED,  FABRICATED,  AND INSTALLED A REPLACEMENT SUPPORT TEE IAW DWG ARC3111 AND SRM 51-31-01.
